Vol. 2005, No 1, 2005

Information
Issue: Vol. 2005, No 1, 2005
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2005 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2005/1
Licenses:
Tables of Contents
# [1-20/22] Title Pages
1. Conservation laws for equations related to soil water equations
Authors: Khalique C. M., Mahomed F. M.
141-150 (10)
2. Similarity to contraction and asymptotics of a class of infinite-dimensional discrete-time systems
Authors: Yamé Joseph J.
87-99 (13)
3. A filtered renewal process as a model for a river flow
Authors: Lefebvre Mario
49-59 (11)
4. Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline wavelets
Authors: Lakestani M., Razzaghi M., Dehghan M.
113-121 (9)
5. On the numerical solution of the one-dimensional convection-diffusion equation
Authors: Dehghan Mehdi
61-74 (14)
6. Long-run availability of a priority system: a numerical approach
Authors: Vanderperre Edmond J., Makhanov Stanislav S.
75-85 (11)
7. Real-time feedback control of computer networks based on predicted state estimation
Authors: Ahmed N. U., Song Hui
7-32 (26)
8. A decomposition-based control strategy for large, sparse dynamic systems
Authors: Zečević Aleksandar I., Šiljak Dragoslav D.
33-48 (16)
9. Reliability for some bivariate beta distributions
Authors: Nadarajah Saralees
101-111 (11)
10. On pole-placement controllers for linear time-delay systems with commensurate point delays
Authors: de la Sen M.
123-140 (18)
11. On the coefficients of variation of uptime and downtime in manufacturing equipment
Authors: Li Jingshan, Meerkov Semyon M.
1-6 (6)
12. On the numerical solution of the one-dimensional convection-diffusion equation
Authors: Mehdi Dehghan
61-74 (14)
13. On the coefficients of variation of uptime and downtime in manufacturing equipment
Authors: Jingshan Li, Semyon M. Meerkov
1-6 (6)
14. Reliability for some bivariate beta distributions
Authors: Saralees Nadarajah
101-111 (11)
15. A filtered renewal process as a model for a river flow
Authors: Mario Lefebvre
49-59 (11)
16. Conservation laws for equations related to soil water equations
Authors: C. M. Khalique, F. M. Mahomed
141-150 (10)
17. A decomposition-based control strategy for large, sparse dynamic systems
Authors: Aleksandar I. Zecevic, Dragoslav D. Šiljak
33-48 (16)
18. Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline wavelets
Authors: M. Lakestani, M. Razzaghi, M. Dehghan
113-121 (9)
19. On pole-placement controllers for linear time-delay systems withcommensurate point delays
Authors: M. de la Sen
123-140 (18)
20. Similarity to contraction and asymptotics of a class of infinite-dimensional discrete-time systems
Authors: Joseph J. Yamé
87-99 (13)